Nebraska, 2014

Cold in Nebraska, February 4 to 5, 2014

February 4 to 5, 2014 · NWS OAX · 28 events in 28 counties and zones

Arctic high pressure pushed into the mid Missouri River Valley on February 5th behind a strong storm system that moved across the central Plains. The combination of the high over the northern plains and the storm system over the central plains created a strong pressure gradient across the area bringing brisk northwest winds.

Where it happened

Every event with a place to put it; 28 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
28

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OAX wrote it up.

Arctic high pressure pushed into the mid Missouri River Valley on February 5th behind a strong storm system that moved across the central Plains. The combination of the high over the northern plains and the storm system over the central plains created a strong pressure gradient across the area bringing brisk northwest winds. As temperatures fell into the single digits above and below zero during the early morning hours of February 5th, the brisk winds created bitterly cold wind chill values that ranged from 15 to 25 below zero.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before the first event at Feb 4, 9:50 PM CST, 10 minutes earlier.

Area forecast discussion, Feb 4, 9:50 PM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
950 PM CST TUE FEB 4 2014

.UPDATE...
ISSUED AT 950 PM CST TUE FEB 4 2014

FORECAST PRETTY MUCH ON TRACK...WITH ONLY MINOR CHANGES. SOME SNOW
ACCUMULATION WILL OCCUR IN THE AREA OVERNIGHT...WITH MUCH HIGHER
AMOUNTS IN MISSOURI AND EASTERN KANSAS WHERE RADAR RETURNS HAVE
BEEN VERY IMPRESSIVE. UPWARD VERTICAL MOTION WILL DECREASE QUITE
A BIT AFTER 06Z WITH PROBABLY ONLY FLURRIES FALLING BY 12Z.

&&

.SHORT TERM...(TONIGHT THROUGH FRIDAY)
ISSUED AT 255 PM CST TUE FEB 4 2014

SNOW CONTINUES TONIGHT AS UPPER LOW CONTINUES TO MOVE THROUGH THE
CENTRAL PLAINS. OVERALL...THE FORECAST SEEMS TO BE WORKING OUT WELL
WITH SNOW OVERSPREADING THE REGION THIS AFTERNOON...BECOMING
MODERATE TO OCCASIONALLY HEAVY WITH VISIBILITIES DOWN TO 1/4 MILE
AT TIMES. WINDS HAVE ALSO PICKED UP TO THE 15 TO 25 MPH RANGE.
SNOWFALL AMOUNTS COMING IN HAVE RANGED FROM 1 TO 2 INCHES...BUT
PROBABLY ALSO A LITTLE HIGHER IN SOUTHEAST NEBRASKA WHERE UP TO 2
INCHES HAD ALREADY OCCURRED IN SOME SPOTS THIS MORNING. HEAVIEST
AMOUNTS STILL SEEM TO BE ON TRACK FOR SOUTHEAST NE/SOUTHWEST IOWA
WHERE EXISTING WINTER STORM WARNING IS IN EFFECT. SNOW...MODERATE
TO OCCASIONALLY HEAVY WILL CONTINUE THIS EVENING...THEN BEGIN TO
TAPER OFF AFTER MIDNIGHT...WITH JUST SOME LINGERING FLURRIES YET
WEDNESDAY MORNING. AREAS OF BLOWING SNOW WILL ALSO OCCUR...WHICH
SHOULD CONTINUE TO CAUSE TRAVEL PROBLEMS OVERNIGHT...WITH DRIFTING
OF SNOW A POSSIBILITY ESPECIALLY IN OPEN AREAS. TEMPS SHOULD BE
HEADING SIGNIFICANTLY LOWER INTO THE SINGLE DIGITS ABOVE AND BELOW
ZERO...AND COMBINED WITH THE WIND...WE'RE LOOKING AT WIND CHILL
VALUES DROPPING TO AROUND 20 BELOW AFTER MIDNIGHT...WHICH LINGERS
THROUGH WEDNESDAY MORNING AS WELL. STILL LOOKING AT EVENT TOTAL
OF 1 TO 3 INCHES IN NORTHEAST NE...INCREASING TO 4 TO 5 ALONG
I80...AND 6 TO 8 IN SOUTHEAST NE/SOUTHWEST IA.

WE DON'T SEE MUCH RECOVERY OF TEMPS WEDNESDAY WITH HIGHS ONLY IN
THE SINGLE DIGITS ABOVE ZERO. 1040MB ARCTIC HIGH PRESSURE THEN
MOVES IN FOR WEDNESDAY NIGHT. WITH THE FRESH SNOW COVER...TEMPS
COULD TAKE A STEEP PLUMMET AFTER DARK. THERE SHOULD BE MID/HIGH
CLOUDS STREAMING OVERHEAD THOUGH...SO THAT MAY PREVENT US FROM
COMPLETELY DROPPING OFF THE BOTTOM...BUT STILL HAVE LOWS OF 05 TO
-12 ACROSS THE REGION. IF SKIES WERE CLEAR...THIS COULD EASILY
DROP SIGNIFICANTLY COLDER. WHILE WIND SPEEDS WILL DIMINISH TO LESS
THAN 10 MPH DURING THIS TIME...BECAUSE OF THE EXTREME COLD...WIND
CHILL VALUES WILL LIKELY EASILY REACH 20 TO 25 BELOW ONCE AGAIN
FOR THE ENTIRE FORECAST AREA THURSDAY MORNING. WILL LIKELY NEED A
WIND CHILL ADVISORY FOR THURSDAY MORNING...BUT WILL WAIT UNTIL THE
CURRENT BATCH OF WINTER HEADLINES CLEARS OUT TO ISSUE THAT.

COULD BE A LITTLE BIT OF TEMP RECOVERY ON THURSDAY...BUT NOT
MUCH...WITH HIGHS ONLY HANDFUL OF DEGREES WARMER THAN WEDNESDAY.
STILL LIKELY SUBZERO AGAIN THURSDAY NIGHT...BUT DEFINITELY NOT AS
COLD AS WEDNESDAY NIGHT.

THERE IS ANOTHER WAVE THAT MOVES ACROSS THE ROCKIES AND ONTO THE
PLAINS FOR FRIDAY. MODELS ARE HINTING THAT SNOW CHANCES INCREASE
AGAIN FRIDAY AFTERNOON...THUS HAVE SOME SMALL POPS SOUTH OF I80
FOR THAT PERIOD.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 255 PM CST TUE FEB 4 2014

GENERALLY HAVE MAINTAINED CURRENT TRENDS IN THE EXTENDED PERIOD WITH
TIMING ISSUES OF SHORT WAVE TROUGHS BETWEEN THE MODELS PROVIDING
MAIN UNCERTAINTY DURING THIS TIME. LOW POPS REMAIN FOR PARTS OF THE
AREA FRIDAY NIGHT INTO SATURDAY AS SOMEWHAT STRONGER WAVE MOVES
THROUGH THE REGION THEN AGAIN MONDAY NIGHT INTO TUESDAY AS ANOTHER
WAVE COMES INTO THE AREA. TEMPERATURES STILL ON THE COLD SIDE WITH
SOME MODERATION INDICATED BY TUESDAY AS MORE ZONAL FLOW BRINGS IN
SOME PACIFIC AIR.

&&

.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 530 PM CST TUE FEB 4 2014

CONDITIONS WILL GRADUALLY IMPROVE THROUGH 12Z. UNTIL THEN...IFR OR
LIFR CONDITIONS ARE EXPECTED WITH SNOW. WINDS WILL ALSO GUST TO
OVER 25 KNOTS MUCH OF THE EVENING WITH SOME BLOWING SNOW. EXPECT
CONDITIONS TO IMPROVE TO VFR MID TO LATE MORNING WEDNESDAY. WINDS
WILL GRADUALLY DIMINISH.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WINTER WEATHER ADVISORY UNTIL 6 AM CST WEDNESDAY FOR NEZ015-
     032>034-042>045-050>053-065>067-078.

     WIND CHILL ADVISORY FROM 6 AM TO 11 AM CST WEDNESDAY FOR NEZ034-
     044-045-050>053-065-066-078-088-089.

     WINTER STORM WARNING UNTIL 6 AM CST WEDNESDAY FOR NEZ068-088>093.

     WIND CHILL ADVISORY UNTIL 11 AM CST WEDNESDAY FOR NEZ011-012-
     015>018-030>033-042-043.

IA...WINTER WEATHER ADVISORY UNTIL 6 AM CST WEDNESDAY FOR IAZ043-055-
     056-069-079.

     WIND CHILL ADVISORY FROM 6 AM TO 11 AM CST WEDNESDAY FOR IAZ043-
     055-056-069.

     WINTER STORM WARNING UNTIL 6 AM CST WEDNESDAY FOR IAZ080-090-091.

&&

UPDATE...MILLER
SHORT TERM...DEWALD
LONG TERM...FOBERT
AVIATION...MILLER
Hazardous weather outlook, Feb 4, 5:17 PM CST, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
517 PM CST TUE FEB 4 2014

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-051330-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
517 PM CST TUE FEB 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND WEDNESDAY

SNOW WILL CONTINUE THIS EVENING...BUT SHOULD TAPER TO LIGHT SNOW
AFTER MIDNIGHT...THEN END AS A FEW FLURRIES WEDNESDAY MORNING.
NORTHERLY WINDS OF 15 TO 30 MPH WILL CREATE AREAS OF BLOWING AND
DRIFTING SNOW...ESPECIALLY IN OPEN AREAS. STORM TOTAL SNOWFALL
AMOUNTS WILL RANGE FROM 1 TO 2 INCHES IN NORTHEAST NEBRASKA...3 TO
5 INCHES ALONG INTERSTATE 80...AND 5 TO 8 INCHES ACROSS SOUTHEAST
NEBRASKA AND SOUTHWEST IOWA. IN ADDITION...WIND CHILL VALUES WILL
DROP TO AROUND 20 BELOW LATE TONIGHT AND WEDNESDAY MORNING AS
WELL. THUS...WINTER WEATHER ADVISORY REMAINS IN EFFECT THROUGH 6
AM THURSDAY FOR AREAS ALONG AND NORTH OF INTERSTATE 80. A WINTER
STORM WARNING IS IN EFFECT FOR SOUTHEAST NEBRASKA AND SOUTHWEST
IOWA. WIND CHILL ADVISORIES ARE IN EFFECT FROM MIDNIGHT THROUGH
11 AM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY

BITTERLY COLD WIND CHILL INDICES AROUND 20 TO 25 BELOW ZERO ARE
LIKELY AGAIN THURSDAY MORNING.

ACCUMULATING SNOW IS POSSIBLE FRIDAY THROUGH SATURDAY AS ANOTHER
WEATHER DISTURBANCE MOVES ACROSS THE PLAINS.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
IF POSSIBLE.

In the hours before

Local storm report, Feb 4, 7:19 PM CST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
719 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     SNOW             ASHLAND                 41.04N 96.37W
02/04/2014  M4.0 INCH        SAUNDERS           NE   CO-OP OBSERVER

&&

VDEWALD
Local storm report, Feb 4, 7:39 PM CST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
739 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     SNOW             PAPILLION               41.16N 96.04W
02/04/2014  M2.8 INCH        SARPY              NE   TRAINED SPOTTER

&&

VDEWALD
Local storm report, Feb 4, 8:14 PM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
814 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     SNOW             COUNCIL BLUFFS          41.24N 95.86W
02/04/2014  M4.0 INCH        POTTAWATTAMIE      IA   TRAINED SPOTTER

&&

VDEWALD
Local storm report, Feb 4, 8:28 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
828 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     SNOW             RED OAK                 41.01N 95.22W
02/04/2014  M6.0 INCH        MONTGOMERY         IA   EMERGENCY MNGR

            BLOWING AND DRIFTING ON RURAL ROADS.

&&

VDEWALD
Local storm report, Feb 4, 8:29 PM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
829 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     SNOW             5 N ROCA                40.73N 96.66W
02/04/2014  M4.5 INCH        LANCASTER          NE   TRAINED SPOTTER

            ONE FOOT DRIFTS.

&&

VDEWALD
Local storm report, Feb 4, 9:06 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
906 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     SNOW             OMAHA                   41.26N 96.01W
02/04/2014  M3.5 INCH        DOUGLAS            NE   BROADCAST MEDIA

            NEAR 27TH AND DOUGLAS.

&&

MILLER

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

28 cold/wind chill. Local standard time, as filed.

Cold/Wind Chill, Burt

When
February 4, 10:00 PM CST to February 5, 10:00 AM CST
Where
Burt forecast zone
Reported by
ASOS
Coordinates
41.852, -96.329 (the zone’s center; the record gives no point)

Cold/Wind Chill, Knox

When
February 5, 12:00 AM CST to 10:00 AM CST
Where
Knox forecast zone
Reported by
AWOS
Coordinates
42.637, -97.892 (the zone’s center; the record gives no point)

Cold/Wind Chill, Cedar

When
February 5, 12:00 AM CST to 10:00 AM CST
Where
Cedar forecast zone
Reported by
AWOS
Coordinates
42.599, -97.252 (the zone’s center; the record gives no point)

Cold/Wind Chill, Antelope

When
February 5, 12:00 AM CST to 10:00 AM CST
Where
Antelope forecast zone
Reported by
AWOS
Coordinates
42.177, -98.067 (the zone’s center; the record gives no point)

Cold/Wind Chill, Pierce

When
February 5, 12:00 AM CST to 10:00 AM CST
Where
Pierce forecast zone
Reported by
AWOS
Coordinates
42.264, -97.601 (the zone’s center; the record gives no point)

Cold/Wind Chill, Wayne

When
February 5, 12:00 AM CST to 10:00 AM CST
Where
Wayne forecast zone
Reported by
AWOS
Coordinates
42.209, -97.119 (the zone’s center; the record gives no point)

Cold/Wind Chill, Thurston

When
February 5, 12:00 AM CST to 10:00 AM CST
Where
Thurston forecast zone
Reported by
AWOS
Coordinates
42.158, -96.544 (the zone’s center; the record gives no point)

Cold/Wind Chill, Madison

When
February 5, 12:00 AM CST to 10:00 AM CST
Where
Madison forecast zone
Reported by
ASOS
Coordinates
41.917, -97.601 (the zone’s center; the record gives no point)

Cold/Wind Chill, Cuming

When
February 5, 12:00 AM CST to 10:00 AM CST
Where
Cuming forecast zone
Reported by
AWOS
Coordinates
41.916, -96.787 (the zone’s center; the record gives no point)

Cold/Wind Chill, Boone

When
February 5, 12:00 AM CST to 10:00 AM CST
Where
Boone forecast zone
Reported by
AWOS
Coordinates
41.707, -98.067 (the zone’s center; the record gives no point)

Cold/Wind Chill, Platte

When
February 5, 12:00 AM CST to 10:00 AM CST
Where
Platte forecast zone
Reported by
AWOS
Coordinates
41.571, -97.521 (the zone’s center; the record gives no point)

Cold/Wind Chill, Colfax

When
February 5, 12:00 AM CST to 10:00 AM CST
Where
Colfax forecast zone
Reported by
AWOS
Coordinates
41.574, -97.086 (the zone’s center; the record gives no point)

Cold/Wind Chill, Dodge

When
February 5, 12:00 AM CST to 10:00 AM CST
Where
Dodge forecast zone
Reported by
AWOS
Coordinates
41.578, -96.654 (the zone’s center; the record gives no point)

Cold/Wind Chill, Washington

When
February 5, 12:00 AM CST to 10:00 AM CST
Where
Washington forecast zone
Reported by
AWOS
Coordinates
41.531, -96.222 (the zone’s center; the record gives no point)

Cold/Wind Chill, Butler

When
February 5, 12:00 AM CST to 10:00 AM CST
Where
Butler forecast zone
Reported by
AWOS
Coordinates
41.226, -97.132 (the zone’s center; the record gives no point)

Cold/Wind Chill, Saunders

When
February 5, 12:00 AM CST to 10:00 AM CST
Where
Saunders forecast zone
Reported by
AWOS
Coordinates
41.226, -96.637 (the zone’s center; the record gives no point)

Cold/Wind Chill, Stanton

When
February 5, 12:00 AM CST to 10:00 AM CST
Where
Stanton forecast zone
Reported by
AWOS
Coordinates
41.917, -97.194 (the zone’s center; the record gives no point)

Cold/Wind Chill, Seward

When
February 5, 1:00 AM CST to 7:00 AM CST
Where
Seward forecast zone
Reported by
AWOS
Coordinates
40.872, -97.139 (the zone’s center; the record gives no point)

Cold/Wind Chill, Lancaster

When
February 5, 1:00 AM CST to 7:00 AM CST
Where
Lancaster forecast zone
Reported by
ASOS
Coordinates
40.784, -96.688 (the zone’s center; the record gives no point)

Cold/Wind Chill, Cass

When
February 5, 1:00 AM CST to 8:00 AM CST
Where
Cass forecast zone
Reported by
AWOS
Coordinates
40.910, -96.141 (the zone’s center; the record gives no point)

Cold/Wind Chill, Otoe

When
February 5, 1:00 AM CST to 8:00 AM CST
Where
Otoe forecast zone
Reported by
AWOS
Coordinates
40.649, -96.135 (the zone’s center; the record gives no point)

Cold/Wind Chill, Douglas

When
February 5, 2:00 AM CST to 8:00 AM CST
Where
Douglas forecast zone
Reported by
ASOS
Coordinates
41.295, -96.154 (the zone’s center; the record gives no point)

Cold/Wind Chill, Sarpy

When
February 5, 2:00 AM CST to 8:00 AM CST
Where
Sarpy forecast zone
Reported by
AWOS
Coordinates
41.113, -96.112 (the zone’s center; the record gives no point)

Cold/Wind Chill, Saline

When
February 5, 2:00 AM CST to 5:00 AM CST
Where
Saline forecast zone
Reported by
AWOS
Coordinates
40.524, -97.141 (the zone’s center; the record gives no point)

Cold/Wind Chill, Jefferson

When
February 5, 2:00 AM CST to 5:00 AM CST
Where
Jefferson forecast zone
Reported by
AWOS
Coordinates
40.176, -97.143 (the zone’s center; the record gives no point)

Cold/Wind Chill, Gage

When
February 5, 2:00 AM CST to 5:00 AM CST
Where
Gage forecast zone
Reported by
AWOS
Coordinates
40.262, -96.689 (the zone’s center; the record gives no point)

Cold/Wind Chill, Johnson

When
February 5, 2:00 AM CST to 5:00 AM CST
Where
Johnson forecast zone
Reported by
AWOS
Coordinates
40.393, -96.265 (the zone’s center; the record gives no point)

Cold/Wind Chill, Nemaha

When
February 5, 2:00 AM CST to 5:00 AM CST
Where
Nemaha forecast zone
Reported by
AWOS
Coordinates
40.388, -95.850 (the zone’s center; the record gives no point)

What these are

Cold/Wind Chill
Cold or wind chill below warning criteria that caused deaths, injuries or damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2014Every state in 2014This day in weather historyWarnings in Nebraska, February 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 490711, 490677, 490678, 490679, 490680, 490681, 490682, 490683, 490684, 490686, 490687, 490688, 490690, 490691, 490692, 490693, 490710, 490697, 490698, 490699, 490700, 490694, 490696, 490701, 490702, 490704, 490705, 490706.